<?xml version="1.0" encoding="utf-8"?>
<!DOCTYPE article PUBLIC "-//NLM//DTD JATS (Z39.96) Journal Publishing DTD v1.3 20210610//EN" "https://jats.nlm.nih.gov/publishing/1.3/JATS-journalpublishing1-3.dtd">
<article xmlns:xlink="http://www.w3.org/1999/xlink" article-type="research-article" dtd-version="1.3" xml:lang="en">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher-id">IJTNS</journal-id>
      <journal-title-group>
        <journal-title>International Journal of Technical and Natural Sciences</journal-title>
        <abbrev-journal-title abbrev-type="publisher">IJTNS</abbrev-journal-title>
      </journal-title-group>
      <issn publication-format="print">2671-3500</issn>
      <issn publication-format="electronic">2671-3519</issn>
      <publisher>
        <publisher-name>Balkan University Press</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="publisher-id">310</article-id>
      <article-categories>
        <subj-group subj-group-type="heading">
          <subject>Research Article</subject>
        </subj-group>
      </article-categories>
      <title-group>
        <article-title>Some New Inequalities for Harmonic Mathieu Series</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name name-style="western">
            <surname>Leshkovski</surname>
            <given-names>Delcho</given-names>
          </name>
          <xref ref-type="aff" rid="aff1" />
        </contrib>
        <aff id="aff1">
          <institution>IBU</institution>
        </aff>
      </contrib-group>
      <pub-date publication-format="electronic" date-type="pub" iso-8601-date="2020-06-30">
        <day>30</day>
        <month>06</month>
        <year>2020</year>
      </pub-date>
      <volume>1</volume>
      <issue>1</issue>
      <fpage>1</fpage>
      <lpage>5</lpage>
      <permissions>
        <license license-type="open-access" xlink:href="https://creativecommons.org/licenses/by-nc-nd/4.0/">
          <license-p>CC BY-NC-ND 4.0</license-p>
        </license>
      </permissions>
      <self-uri xlink:href="https://ijtns.ibupress.com/articles/some-new-inequalities-for-harmonic-mathieu-series" />
      <abstract>
        <p>In this paper we derive some new estimates for some class of harmonic Mathieu series, using their integral representations and well known results for the harmonic numbers and the polygamma functions.</p>
      </abstract>
      <kwd-group kwd-group-type="author">
        <kwd>harmonic Mathieu series</kwd>
        <kwd>psi function</kwd>
        <kwd>polygamma functions</kwd>
        <kwd>inequalities</kwd>
      </kwd-group>
    </article-meta>
  </front>
</article>